# SDR SWAA010313

- Difficulty date: January 30, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 45,544 hours, 44,833 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26601
- Part serial: 277
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND 2 INCH CRACKAT NR 6 L/E SLAT EXTENDING FROM AFT ROW OF RIVETS, NEAR CENTER AUX TRACK, OTBD OF PREVIOUS REPAIR.  REMOVED AND REPLACED SLAT ASSY PER MM.
